AACA, Contents of Vol. 28, Issue 1


We are pleased to deliver your requested table of contents alert for Advances in Applied Clifford Algebras. Volume 28 Number 1 is now available online.

In this issue

A Framework for On-line Calibration of LINAC Devices

R. A. Kycia, Z. Tabor, A. Woszczyna, D. Kabat, M. Tulik & Z. Latała

» Abstract   » Full text PDF

Extreme Points and Some Quaternion Valued Functions in the Unit Ball of $${\mathbb {R}}^3$$ R3

Ahmed El-Sayed Ahmed & Saleh Omran

» Abstract   » Full text PDF

Geometric Error Modeling of Parallel Manipulators Based on Conformal Geometric Algebra

Binbin Lian

» Abstract   » Full text PDF

Some Remarks on Quantum Logics and Quantum Mechanics

Andrey Grib

» Abstract   » Full text PDF

Generalization of Superalgebras to Color Superalgebras and Their Representations

Naruhiko Aizawa

» Abstract   » Full text PDF

Symplectic Field Theories: Scalar and Spinor Representations

Caroline Costa, Marcia R. Tenser, Ronni G. G. Amorim, Marco C. B. Fernandes, Ademir E. Santana & J. David M. Vianna

» Abstract   » Full text PDF

The Hyperbolic Spinor Representation of Transformations in $$\mathbb {R}_1^3$$ R13 by Means of Split Quaternions

Mustafa Tarakçioğlu, Tülay Erişir, Mehmet Ali Güngör & Murat Tosun

» Abstract   » Full text PDF

Bilinear Forms Derived from Lipschitzian Elements in Clifford Algebras

Jacques Helmstetter

» Abstract   » Full text PDF

The Monogenic Cauchy–Kovalevskaya Extension in Two Vector Variables

David Eelbode, Tim Janssens & Matthias Roels

» Abstract   » Full text PDF

Determinantal Representations of Solutions to Systems of Quaternion Matrix Equations

Ivan Kyrchei

» Abstract   » Full text PDF

Discretization of Maxwell’s Equations for Non-inertial Observers Using Space-Time Algebra

Mariusz Klimek, Stefan Kurz, Sebastian Schöps & Thomas Weiland

» Abstract   » Full text PDF

Finite Motion Analysis of Parallel Mechanisms with Parasitic Motions Based on Conformal Geometric Algebra

Xinming Huo & Yimin Song

» Abstract   » Full text PDF

Kinematic Optimal Design of a 2-DoF Parallel Positioning Mechanism Employing Geometric Algebra

Xinming Huo, Panfeng Wang & Wanzhen Li

» Abstract   » Full text PDF

Non-anti-hermitian Quaternionic Quantum Mechanics

Sergio Giardino

» Abstract   » Full text PDF

Schwarzschild Black Hole in Anti-De Sitter Space

Miguel Socolovsky

» Abstract   » Full text PDF

Generalized Quaternion Rings over $$\mathbb {Z}/n\mathbb {Z}$$ Z/nZ for an Odd $$\varvec{n}$$ n

José María Grau, Celino Miguel & Antonio M. Oller-Marcén

» Abstract   » Full text PDF

An Extended Implementation Framework for Geometric Algebra Operations on Systems of Coordinate Frames of Arbitrary Signature

Ahmad Hosny Eid

» Abstract   » Full text PDF

Novel Uncertainty Principles for Two-Sided Quaternion Linear Canonical Transform

Yan-Na Zhang & Bing-Zhao Li

» Abstract   » Full text PDF

A New Algebraic Technique for Quaternion Constrained Least Squares Problems

Tongsong Jiang, Zhaozhong Zhang & Ziwu Jiang

» Abstract   » Full text PDF

Division Algebras, Clifford Algebras, Periodicity

Geoffrey Dixon

» Abstract   » Full text PDF

Elementary Functions and Factorizations of Zeons

G. Stacey Staples & Alexander Weygandt

» Abstract   » Full text PDF

Introduction to Hybrid Numbers

Mustafa Özdemir

» Abstract   » Full text PDF

The Fermi–Walker Derivative and Non-rotating Frame in Dual Space

Tevfik Şahin, Fatma Karakuş & Yusuf Yaylı

» Abstract   » Full text PDF

On T-Magnetic Biharmonic Particles with Energy and Angle in the Three Dimensional Heisenberg Group H

Talat Körpinar

» Abstract   » Full text PDF

Elliptic Complex on the Grassmannian of Oriented 2-Planes

Tomáš Salač

» Abstract   » Full text PDF

Spinor Fields, Singular Structures, Charge Conjugation, ELKO and Neutrino Masses

Luca Fabbri

» Abstract   » Full text PDF

On a Class of Monogenic Functions with (Logarithmic) Line Singularities

Sebastian Bock

» Abstract   » Full text PDF

Hermitian Clifford Analysis on Superspace

Hennie De Schepper, Alí Guzmán Adán & Frank Sommen

» Abstract   » Full text PDF

On Polynomial General Helices in n-Dimensional Euclidean Space $$\mathbb {R}^{n}$$ Rn

Bülent Altunkaya & Levent Kula

» Abstract   » Full text PDF

Resolution of the $${\varvec{k}}$$ k -Dirac operator

Tomáš Salač

» Abstract   » Full text PDF

Cauchy Integral Formula for k-Monogenic Function with $${\varvec{\alpha }}$$ α -Weight

Heju Yang, Yuying Qiao, Yonghong Xie & Liping Wang

» Abstract   » Full text PDF

Cauchy–Riemann Operators in Octonionic Analysis

Janne Kauhanen & Heikki Orelma

» Abstract   » Full text PDF

Source: Email from springer_AT_alerts.springer.com, 12/03/2018 05:26

Advertisements

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s